| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: fosamax & evista
Re: fosamax & evista
[ Back to Messages
Posted by Dee Dovey
on December 28, 1999 at 21:36:17:
In Reply to: fosamax & evista posted by jacki gutman on December 24, 1999 at 00:47:40:
: took evista for 5 months & gained 10 lbs & think it made my fibroid grow. am 63 & have osteoporosis & now md wants me to take fosamax. any side effects? any alternative meds? am exercising daily & using lite wts 3-4 week with taking calcium supplements & calcios but bone density keeps decreasing. any suggestions
I am 64 and started taking fosamax. One doctor thinks I should take evista, but two others think that Fosamax is the most absorable for bones. I have had breast cancer so do not want to take evista. Also it is about 2nd or third down of the treatments for osteoporosis, not as effective, is what I mean. After 2 years I have gained bone. I exercise, don't watch my calcium intake as I should. Although I do take some.
I don't like anything smacking of hormones, which I guess evista is.
All times are GMT -7. The time now is 05:06 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!